Local equilibria in economic games

Alós-Ferrer, C. and Ania, A.B. (2001) Local equilibria in economic games. Economics Letters, 70 (2). pp. 165-173. ISSN 0165-1765

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2003
Subjects:
?? financeeconomics and econometrics ??
ID Code:
221618
Deposited By:
Deposited On:
24 Jun 2024 09:25
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Jun 2024 09:25